# SDR UPS01236938

- Difficulty date: September 4, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta 1080 S14r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE SKIN SHOW CRACK INDICATION BS 1080 STR 14R NDT FINDING MARKED RUNNING FORM FASTENER HOLE.     VERIFICATION SKIN CRACK AT BS 1080 S14R IAW B727 NDT MANUAL PART 6 51-00-00 FIG 4, CUT OUT DAMAGE AREA AT BS 1080 STR 14R IAW B727 SRM 53-30-3 PERFORMED HFEC AROUND CUT OUT, FOUND NO CRACK NDT INSPECTION AS PER B727 PART 6 51-00-00 FIG 4.  INSTALLED DOUBLER AND FILLER  RE PAIR AT STA 1080 STR14 IAW SRM B727 53-30-3 FIG 14.
